# SDR USAA2014103100003

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 37,178 hours, 24,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN MEGA PHONE PUSH TO TALK SWITCH SHORTS OUT.  REPLACED FWD CABIN MEGA PHONE WITH SERVICEABLE UNIT.
